# SDR A6WA200840474

- Difficulty date: May 7, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,711 hours, 12,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BRACKET OF CARGO STEP PLATE AT FS 575.00, WL 73.50. LBL 40 IS CRACKED. FWD BRACKET OF CARGO STEP PLATE AT FS 575, WL 73.5, LBL 40 REPLACED IAW SRM 51-42-21. (A)
